Nondecreasing solutions to doubly nonlinear equations

Goro Akagi, Ulisse Stefanelli

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

Nondecreasing evolution is described via the coupling of an abstract doubly nonlinear differential inclusion and a constraint on the rate. The latter is formulated by imposing the monotonicity in time of the solution with respect to a given preorder in a Hilbert space. We discuss a solution notion for this problem and prove existence and long-time behavior.

Original languageEnglish
Title of host publicationSolvability, Regularity, and Optimal Control of Boundary Value Problems for PDEs - In Honour of Prof. Gianni Gilardi
EditorsAngelo Favini, Jurgen Sprekels, Pierluigi Colli, Elisabetta Rocca, Giulio Schimperna, Jurgen Sprekels
PublisherSpringer International Publishing
Pages31-53
Number of pages23
ISBN (Print)9783319644882
DOIs
Publication statusPublished - 2017 Jan 1
EventINdAM Conference on Optimal Control for Evolutionary PDEs and Related Topics, OCERTO 2016 - Cortona, Italy
Duration: 2016 Jun 202016 Jun 24

Publication series

NameSpringer INdAM Series
Volume22
ISSN (Print)2281-518X
ISSN (Electronic)2281-5198

Other

OtherINdAM Conference on Optimal Control for Evolutionary PDEs and Related Topics, OCERTO 2016
CountryItaly
CityCortona
Period16/6/2016/6/24

Keywords

  • Existence
  • Long-time behavior
  • Nondecreasing dynamics
  • Nondecreasing solution
  • Preorders in Hilbert spaces

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Nondecreasing solutions to doubly nonlinear equations'. Together they form a unique fingerprint.

Cite this